Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Is it normal to have itching all over my body with high sugar count?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions
i am a 81 year old lady. do have a high sugar count but only take pill for it. in last month i have had a continuis itch all over body. no rash. just itch all the time. even eyes and scalp. can you help me. i am using gold body spray and it does help for short time. itfching is mostly on arms. thanks
Posted Sat, 8 Feb 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 29 minutes later
Brief Answer: peripheral neuropathy or drug reaction Detailed Answer: Hello Thanks for the query. Abnormal sensation is a common thing in diabetes. This happens due to involvement of nerves and is termed as peripheral neuropathy. Another possibility is a change in drug. Even a change in brand of drug may cause drug reaction leading to itch. Please get your blood sugar levels checked and let me know the report. Also let me know if there is a change in medication. For now take anti histamine tablet like levo cetrizine. This will control itch. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor